International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 5, Pages 327-334

On a class of contact Riemannian manifolds

Jong Taek Cho

Department of Mathematics, Chonnam National University, Kwangju 500-757, Korea

Received 17 May 1999

Copyright © 2000 Jong Taek Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We determine a locally symmetric or a Ricci-parallel contact Riemannian manifold which satisfies a D-homothetically invariant condition.